# SDR DALA1704899547

- Difficulty date: February 24, 2016
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 38,616 hours, 26,189 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Not Reported
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER / VERTICAL / RT SPAR CAP FORWARD FLANGE,ZFS = 49-50 REPAIRED IAW ERA 543293-14.
